Tylenol Cold & Flu, Multi-Symptom, Day, Liquid Gels
24 liquid gels
On This Page
Product Details
24 liquid gels (Liquid filled capsules). Day: Head + body aches. Fever + sore throat. Cough. Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Parents: Learn about teen medicine abuse www.StopMedicineAbuse.org. Made in Canada.Nutrition Facts
Ingredients
(in each capsule) Active Ingredients: Acetaminophen (325 mg), Pain Reliever/Fever Reducer; Dextromethorphan HBr (10 mg), Cough Suppressant. Inactive Ingredients: FD&C Red 40, FD&C Yellow 5, Gelatin, Glycerin, Lecithin, Mineral Oil, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution.Warnings
(in each capsule) Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Important: Read all product information before using. Keep this box for important information. Do not take the day and night capsules at the same time. Do not take more than a total of 8 capsules in a 24-hour period. Take only as directed. Do not use if blister unit is torn or broken.Manufacturer
Johnson & Johnson Consumer Inc.
Fort Washington, PA 19034 United States
UPC
00300450691248